Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Non-autonomous basins with uniform bounds are elliptic


Authors: John Erik Fornæss and Erlend Fornæss Wold
Journal: Proc. Amer. Math. Soc. 144 (2016), 4709-4714
MSC (2010): Primary 32E30, 32H50
DOI: https://doi.org/10.1090/proc/12476
Published electronically: July 21, 2016
MathSciNet review: 3544522
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a non-autonomous basin with bounds is an Oka manifold. A consequence is that it has an abundance of holomorphic maps from $ \mathbb{C}^m$ into it, and in particular it does not carry a non-constant bounded plurisubharmonic function.


References [Enhancements On Off] (What's this?)

  • [1] A. Abbondandolo, L. Arosio, J. E. Fornæss, P. Majer, H. Peters, J. Raissy, and L. Vivas, A survey on non-autonomous basins in several complex variables, http://arxiv.org/pdf/ 1311.3835.pdf
  • [2] John Erik Fornæss, Short $ \mathbb{C}^k$, Complex analysis in several variables--Memorial Conference of Kiyoshi Oka's Centennial Birthday, Adv. Stud. Pure Math., vol. 42, Math. Soc. Japan, Tokyo, 2004, pp. 95-108. MR 2087041 (2005h:32027)
  • [3] Franc Forstnerič, Stein manifolds and holomorphic mappings, The homotopy principle in complex analysis, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], Springer, Heidelberg, 2011. MR 2975791
  • [4] Franc Forstnerič and Jasna Prezelj, Extending holomorphic sections from complex subvarieties, Math. Z. 236 (2001), no. 1, 43-68. MR 1812449 (2002b:32017), https://doi.org/10.1007/PL00004826
  • [5] Hans Grauert, Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen, Math. Ann. 133 (1957), 450-472 (German). MR 0098198 (20 #4660)
  • [6] M. Gromov, Oka's principle for holomorphic sections of elliptic bundles, J. Amer. Math. Soc. 2 (1989), no. 4, 851-897. MR 1001851 (90g:32017), https://doi.org/10.2307/1990897

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32E30, 32H50

Retrieve articles in all journals with MSC (2010): 32E30, 32H50


Additional Information

John Erik Fornæss
Affiliation: Department of Mathematics, Norwegian University of Science and Technology, 7491 Trondheim, Norway

Erlend Fornæss Wold
Affiliation: Department of Mathematics, University of Oslo, NO-0316 Oslo, Norway

DOI: https://doi.org/10.1090/proc/12476
Received by editor(s): January 15, 2014
Received by editor(s) in revised form: January 30, 2014
Published electronically: July 21, 2016
Additional Notes: The second author is supported by the NRC-grant 209751.
Communicated by: Franc Forstneric
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society